# SDR 2005UALA01166

- Difficulty date: October 19, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 50,643 hours, 27,989 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 363-365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN STA 363 TO 365 ABOVE STR 4R AT CHEM MILL STEP HAS A CRACK INDICATION.    MAJOR REPAIR ACP'D - DOUBLER-TRIPLER REPAIR INSTALLED PER SRM 53-00-01 REPAIR 31 FIG 210
